# SDR CALA2025062605892

- Difficulty date: June 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00041073
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LEFT INNER CHORD CRACK BETWEEN STA. 294.5 AND 312. (REF AAR NR 1000038758) ESFR HAS BEEN COMPLIED WITH. REMOVED AND REPLACED FWD WET AREA LH INNER CHORD BTW STA 260 TO STA 360, ALL WORK DONE  IAW B737-800, DWG 654A0004-1073, DWG 141A8110, SRM 51-40-02-0G-0.SRM 51-40-08-0G 0,SRM 51-40-05-0G-0, AMM 51-21-41-370-802, 51-21-72-370-804,AMM 20-60-07-913-801.
